# SDR SWIA201743278

- Difficulty date: April 14, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 33,432 hours, 31,144 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON THE TAIL CONE.  REPLACED THE TAILCONE IAW AMM.
